# SDR IXXA20250120001

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 85,851 hours, 15,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 33781386
- Condition: Failed
- Location: Zone 200
- Part time: 85,851 hours, 15,704 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT TOP OF CLIMB, AUDIBLE METALLIC SCRAPING SOUND FOLLOWED BY LEFT FMC CDU BLANK AND STRONG ODOR OF ELECTRICAL SMOKE. CREW ELECTED AIR TURN BACK TO DEPARTURE STATION KAWF WITH AN EMERGENCY DECLARATION. VISABILITY WAS NOT IMPARIED. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. LINE MAINTENANCE REPORTED, SUBSEQUENT TO CIRCUIT BREAKER RESET METALLIC SCRAPING NOISE WITH CIRCUIT BREAKER TRIP. LEFT FMC CDU REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 34-61-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. SMOKE/FUMES IN CABIN CONDITIONAL INSPECTION WAS SATISFACTORY IAW BOEING 767-300  AIRCRAFT MAINTENANCE MANUAL 05=51-56. NO FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE.
